Equivalence of connectivity maps and peripherally continuous transformations release_42llvwsbt5auxmts5hv5khmxuy

by Melvin R. Hagan

Published in Proceedings of the American Mathematical Society by American Mathematical Society (AMS).

1966   Volume 17, p175-175

Archived Files and Locations

application/pdf  312.5 kB
file_alch6uey6je5hgjlr3atvvxdsy
web.archive.org (webarchive)
www.ams.org (web)
Read Archived PDF
Preserved and Accessible
Type  article-journal
Stage   published
Date   1966-01-01
Language   en ?
Proceedings Metadata
Open Access Publication
Not in DOAJ
In Keepers Registry
ISSN-L:  0002-9939
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: e73bd77a-62eb-45f1-82c1-8239d5ac6053
API URL: JSON